# SDR SWIA201437379

- Difficulty date: April 23, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 39,818 hours, 57,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN CABIN IS BURNED OUT.  REPLACED THE LAMP.
